MAUDE Adverse Event Report: ARTHREX, INC. ACL REPAIR TIGHTROPE, WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL REPAIR TIGHTROPE, WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 29th january 2026, it was reported by an arthrex employee via email that for an ar-1588r-ib, acl repair tightrope®, with internalbrace¿ ligament augmentation, the acl repair tightrope tab (step 3) failed to pull through button - nitinol would not advance through tightrope button so the surgeon had to cut it off.This was detected during an unspecified procedure on (b)(6) 2026.(requesting further information from complaint initiator).

Brand Name
ACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24363602
Report Number1220246-2026-00629
Device Sequence Number17333133
Product Code MBI
UDI-Device Identifier00888867363656
UDI-Public(01)00888867363656(11)250408(17)300331(10)15417751
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Device Catalogue NumberAR-1588R-IB
Device Lot Number15417751
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown